# SDR CA000203002

- Difficulty date: January 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 7786951
- Condition: Failed
- Location: A/C Bay
- Part time: 7,365 hours, 9,198 cycles
- Component: Air Conditioner
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW REPORTED AN OSCILLATION IN BLEED FLOW FROM NR 1 ENGINE INDICATIONS WERE: CHANGES IN SOUND OF AIRFLOW, ITT AND CABIN ALT FLUCTUATIONS.ENG PRESS/REG S/O VALVE REPLACED.
